# SDR AALA20011180

- Difficulty date: May 27, 2001
- Submitted: July 3, 2001
- Operation: Air carrier
- Aircraft: N19059
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 469
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Inoperative
- Location: Cabin
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJU - FLT 661 - EN ROUTE EWR-SJU - EMERGENCY EXIT FLOOR PATH LIGHT FLICKERED ON AND OFF.  LANDED SJU WITHOUT FURTHER INCIDENT.  REPLACED EMERGENCY EXIT LIGHT BATTERY.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
